Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 303626, 7 pages
Research Article

Fixed Point Results in Quasi-Cone Metric Spaces

School of Mathematical Sciences Faculty of Science and Technology, University Kebangsaan Malaysia, 43600 Bangi, Selangor, Malaysia

Received 23 November 2012; Accepted 22 February 2013

Academic Editor: Douglas Anderson

Copyright © 2013 Fawzia Shaddad and Mohd Salmi Md Noorani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fawzia Shaddad and Mohd Salmi Md Noorani, “Fixed Point Results in Quasi-Cone Metric Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 303626, 7 pages, 2013. doi:10.1155/2013/303626